• Users Online: 995
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2015  |  Volume : 2  |  Issue : 1  |  Page : 61-63

Deltamethrin ingestion with suicidal intent: A fatal outcome


1 Department of Paediatrics Government Medical College, Jammu and Kashmir, India
2 Department of Obstetrics and Gynecology, Dr. RPGMC, Tanda, Kangra, Himachal Pradesh, India
3 Department of Community Medicine, Dr. RPGMC, Tanda, Kangra, Himachal Pradesh, India

Correspondence Address:
Dr. Sunil Kumar Raina
Department of Community Medicine, Dr. R P Government Medical College, Tanda, Kangra, Himachal Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2348-3334.149349

Rights and Permissions

Deltamethrin intoxication is uncommon throughout the globe and more so the oral ingestion. The toxicity of pyrethroids is considered much less than the intoxication caused by other insecticides, especially organophosphates. This report describes a case of a 14-year-old female child who was admitted to the emergency room (ER) with dyspnea, cyanosis, tetany, seizures and coma following deltamethrin ingestion in a suicidal attempt. Deltamethrin ingestion should be considered as a differential diagnosis in patients presenting to ER with nonspecific neurological symptoms.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2741    
    Printed50    
    Emailed0    
    PDF Downloaded170    
    Comments [Add]    
    Cited by others 1    

Recommend this journal